# SDR USAA960612

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 11-Bs 64
- Part time: 15,668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 3 INCH CRACKS (2 EACH) AND .075 INCH CRACKS (2 EACH) AT FUSELAGE CENTER WING FRONT SPAR FRAME AND ANGLES AT STA 11 (LHS) AND STA 64 (RHS).  ROUTED OUT CRACK AREAS IN FRAME AND INSTALLED NEW ANGLES PER EA NR 33430 AND EA NR 32077.  (X)
